Home Limit distributions of the number of cyclic points of stable random mappings
Article
Licensed
Unlicensed Requires Authentication

Limit distributions of the number of cyclic points of stable random mappings

  • G. V. PROSKURIN
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 4 Issue 3

Published Online: 2009-10-09
Published in Print: 1994

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1994.4.3.259/pdf?lang=en
Scroll to top button